Connected Algebras and Universal Covering
Commentarii mathematici Helvetici, Tome 48 (1973), pp. 370-375
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{CMH_1973__48_139554,
author = {Abraham S.-T. Lue},
title = {Connected {Algebras} and {Universal} {Covering}},
journal = {Commentarii mathematici Helvetici},
pages = {370--375},
year = {1973},
volume = {48},
zbl = {0271.16015},
url = {http://geodesic.mathdoc.fr/item/CMH_1973__48_139554/}
}
Abraham S.-T. Lue. Connected Algebras and Universal Covering. Commentarii mathematici Helvetici, Tome 48 (1973), pp. 370-375. http://geodesic.mathdoc.fr/item/CMH_1973__48_139554/